MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT QUADRA ALLURE CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3140
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available at this time, the specific complaint file covered by this investigation does not warrant capa escalation individually.If new information is received, the need for corrective action will be reassessed.Device complaints will be monitored through tracking and trending and escalated to capa when appropriate.
 
Event or Problem Description
It was reported that an episode of high ventricular rate (hvr) was observed on the device.The device was reprogrammed to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
Additional information: b3.

Brand Name
QUADRA ALLURE CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key10880597
Report Number2017865-2020-19155
Device Sequence Number3254041
Product Code NIK
UDI-Device Identifier05414734507899
UDI-Public05414734507899
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Model NumberPM3140
Device Catalogue NumberPM3140
Device Lot Number4170529
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1